# SDR UALA2009040901024

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 51,597 hours, 9,521 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN BUSINESS GALLEY.  FOUND WARMING OVEN W33 VERY DIRTY.  CLEANED W33 AND OPS CHECKED OK NOW, NO BURNING SMELL AFTER CLEANING OF WARMING OVEN W33.
